MAUDE Adverse Event Report: STRYKER SPINE-FRANCE ES2 HEX STRAIGHT ROD 5.5 X 80MM; UNKNOWN SPINE PRODUCT

STRYKER SPINE-FRANCE ES2 HEX STRAIGHT ROD 5.5 X 80MM; UNKNOWN SPINE PRODUCT
Catalog Number 482807080
Medical Device Problem Codes Fracture (1260); Material Integrity Problem (2978)
Health Effect - Clinical Codes No Known Impact Or Consequence To Patient (2692); Device Embedded In Tissue or Plaque (3165)
Date of Event 11/25/2016
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that on (b)(6) 2015 4 screws were implanted for l1 right without problem.On (b)(6) 2016 attempted to remove after fused bones of the spine by plan, but a screw had been separated, so couldn't remove it out of patient body.Other 3 screws have been completed to remove.
 
Additional Manufacturer Narrative
Risk assessment; the implants were implanted for 15 months.Product was not returned and lot# was not provided.The plausible root cause of this event is likely to be fatigue due to the length of implantation.
 
Event or Problem Description

Brand Name
ES2 HEX STRAIGHT ROD 5.5 X 80MM
Common Device Name
UNKNOWN SPINE PRODUCT
Manufacturer (Section D)
STRYKER SPINE-FRANCE
zone industrielle de marticot
cestas 33610
FR  33610
MDR Report Key6190944
Report Number0009617544-2016-00498
Device Sequence Number16400336
Product Code NKB
UDI-Device Identifier07613327001525
UDI-Public(01)07613327001525
Combination Product (Y/N)N
PMA/510(K) Number
K122845
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/10/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number482807080
Device Lot NumberL9N
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 11/25/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/20/2016
Supplement Report FDA Received Date02/10/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1